# SDR CA101220006

- Difficulty date: December 9, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,139 hours
- Engine: Allsn 250C20
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED THAT ALTIMETER READING MORE THAN 100 FT BELOW FIELD ELEVATION.  MAINTENANCE CONFIRMED FAULT.  ALTIMETER REPLACED.
